# SDR CA061031003

- Difficulty date: September 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,481 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031021
- Part serial: 6686
- Condition: Leaking
- Location: Rotor Servo
- Part time: 11,540 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE FLUID LEAKAGE.  LEAKING BEYOND LIMITS (TC NR 20061031003)
